# SDR HEEA061541

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 200SGL115Q
- Condition: Failed
- Location: Start/Generator
- Part time: 9,130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR WILL NOT MOTOR ENGINE.
